# SDR FDEA2019112203007

- Difficulty date: November 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) LOWER MOUNT INBOARD HOLE BORE CORROSION. CORROSION AT RIGHT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) LOWER MOUNT INBOARD HOLE BORE (7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. SHOULDER BUSHING FABRICATED BY MACHINING AS PER EA 1-5750-  T0351030 PART 1 STEP 2A AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-  T0351030 PART 1 STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RT WING- OUTBD FLAP, INBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
